# SDR SWAA2021011139674

- Difficulty date: January 5, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 22,269 hours, 9,890 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Condition: Out Of Tolerance
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVAC SLIDE BOTTLE GAGE NEEDLE IN RED.  R & R L1 DOOR EVAC SLIDE, PER MT 725-61-06 & MM 25-66-01P/N OFF 5A3307-7 S/N OFF BNG10543P/N ON 5A3307-7 S/N ON BNG16822.
